Sedia Dyspepsia Side Effect Reports
The following Sedia Dyspepsia side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dyspepsia, can occur, and what you can do about them.
A side effect could appear soon after you start Sedia or it might take time to develop.
|Brain Injury, Mycotic Allergy, Pain In Extremity, Dyspepsia, Tinnitus, Cough, Anxiety, Cataract|
This Dyspepsia side effect was reported by a consumer or non-health professional from UNITED STATES. A 74-year-old female patient (weight:NA) experienced the following symptoms/conditions: blood cholesterol abnormal. The patient was prescribed Sedia (dosage: NA), which was started on NS. Concurrently used drugs:
Sedia Dyspepsia Causes and Reviews
Nearly everyone has had indigestion at one time. It's a feeling of discomfort or a burning feeling in your upper abdomen. You may have heartburn or belch and feel bloated. You may also feel nauseated, or even throw up.
You might get indigestion from eating too much or too fast, eating high-fat foods, or eating when you're stressed. Smoking, drinking too much alcohol, using some medicines, being tired, and having ongoing stress can also cause indigestion or make it worse. Sometimes the cause is a problem with the digestive tract, like an ulcer or GERD.
Avoiding foods and situations that seem to cause it may help. Because indigestion can be a sign of a more serious problem, see your health care provider if it lasts for more than two weeks or if you have severe pain or other symptoms. Your health care provider may use x-rays, lab tests, and an upper endoscopy to diagnose the cause. You may need medicines to treat the symptoms.
NIH: National Institute of Diabetes and Digestive and Kidney Diseases
Sedia Dyspepsia Reviews
|Sat, 29 Jan 2011|
|Is it true that if you have anxiety it is treated with an occassional Sediative, and when you have depression you are treated with an anti-depressant? This was explained to me last week by my doctor. I asked for more repeats of cypralex...which i have been taking for over 2 years now. He asked me how was my depression, which is has never asked me before. I told him i didnt think i had depression, that i have been treating my anxiety with the ciprelex. When i am not on my medication i end up in bed, sick, no appetite, cant eat, shaky, weak, scared and upset. I have a 2 1/2 year old. I can barely take care of him when i am trying to get off my med. I have been on this medication since he was 8 months old. I have attempted to be medication free 5 times and each time i have failed. I told my docotor i am unsure of what i have, all i know is that if i wasnt depressed before i probably am now with 5 failed attempts to be ciprelex free. Can you help?|